MathSciNet Relay Station
MathSciNet bibliographic data
MR771431 (86d:60020) 60E07 (60F05)
Hall, Peter On unimodality and rates of convergence for stable laws. J. London Math. Soc. (2) 30 (1984), no. 2, 371–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement